my best friend has recently been diagnosed with ms and began avonex the weekend before thanksgiving. she has told me that she has been feeling flat or dispassionate, not just sexually but with all emotions. I know that avonex can cause loss of labido, is this permanent or does the body adjust with time. could it be a response to the ms or caused by it or what? What has worked for anyone out there and what can I do to help/support her?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...